# SDR SWIA202266868

- Difficulty date: September 1, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 46,611 hours, 39,677 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR BOTH CENTER FITTINGS CHAFED     (C-CHECK RO 11/12/2022)    REPLACED UPPER AND LOWER RUDDER CENTER FITTINGS LOCATED ON THE VERTICAL STABILIZER REAR SPAR WITH NEW UNITS.  REF CRJ200 SRM 51-42-20, RIL #0602 REV J, AND DWG 600-21029 REV N.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  SEE CONTINUE CARD FOR DETAILS.
